advertisement
Question
Posted by: ? | 2008/09/08

Mirena

I' ve just had the Mirena put in last Thursday, and have been bloated since. Is this a common side effect, and will it go away?

Is there anything that can be taken to reduce bloatedness?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes it is common an d often it goes away. I can't really suggest anything to help.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement